# SDR DALA2024122612009

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 72,748 hours, 24,015 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 5814 TRANSFERRED FROM LOG 6155486: APU TAIL CONE IMPACTED CONCRETE WALL. DURING TOW MOVEMENT. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:0514-2001/003 00003 REPLACED APU TAIL CONE PER ER/A PRI 622333-14 REV 0,1,2,3,4,5,6 AND ER/A 622333-14 REV ORIGINAL. (0727181)
